# SDR QXEA2013082101284

- Difficulty date: August 11, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 388-401 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 24R BS 388 - 401.   FOUND CORROSION BEYOND LIMITS IAW SRM 53-30-03.  FABRICATED FILLER IAW EO 53-I00370. CUT OUT STRINGER 24R AT BS 394 IAW 53-I00370 STEP 1.   INSTALLED NEW STRINGER IAW EO 53-I00370.
